# SDR SWAA002303

- Difficulty date: November 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546565
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1016 BULKHEAD CRACKED AT BBL 0, WL 230.  REPAIRED BULKHEAD PER SRM.
